Short Communication | Medical Science | India | Volume 10 Issue 5, May 2021
Long Term Abuse of Domperidone causing Hyperprolactinemia
Dr Shubha Agrawal
Abstract: MDR Kochs patient on AKT since September 2019 along with proton pump inhibitor+Domperidone sustained release tablets since 9 months twice a day for gastritis and nausea, vomiting. Over a period of time kochs was getting healed however patient started complaining of increase in weight and breast since April 2020. Patient's TSH level was 5.63uIU/ml and prolactin level -76.97 ng/ml (normal range forTSH-0.45-4.5 uIU/ml and prolactin level -5.18-26.53 ng/ml). As a chest physician I started looking for AKT or any other drug induced causes of hyperprolactinemia. Patient refused to stop domperidone and started thyroid supplement.
Keywords: domperidone, hyperprolactinemia, medicine, adverse drug reactions
Edition: Volume 10 Issue 5, May 2021,
Pages: 618 - 619
How to Cite this Article?
Dr Shubha Agrawal, "Long Term Abuse of Domperidone causing Hyperprolactinemia", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR201105123040, Volume 10 Issue 5, May 2021, 618 - 619
How to Share this Article?
Similar Articles with Keyword 'medicine'
Single Ovarian Cyst and Effect of Adjuvant Use of Anmol Pulsar V1 - PEMF Magnet Therapy Kumars Magnet) Device
Dr Madhuri Patil
Hypothyroidism and Its Homoeopathic Management
Dr. Jagdish Thebar, Dr. Anshul Chahar, Dr. Namrata Nandwana